Not really a habit..

Post new topic Reply to topic
Squibby06
AskBaby Legend
AskBaby Legend
Joined: 03 Apr 2008
Posts: 9251
Reply with quote Back to top
Posted: Fri Sep 25, 2009 1:07 pm 
Post subject: Not really a habit..
But I didnt know where else to post it?

I'm coming off my anti-d's after being on them for 6 months,I had my dose reduced to 10mg last month and it didnt really make any difference,but instead of coming off them gradually as I thought,my doctor told me I can just stop them.

I felt fine for the first 2 days,but today,i feel awful,dizzy and keep getting head rushes and I am so tired and emotional.I don't like it Sad

I think I would rather go back on them and come off slowly,but if she told me to do it like this,then I'm going to have to stick at it,but please someone tell me it will get better! Sad
_________________


EmzyLouPlusThree
AskBaby Star
AskBaby Star
Joined: 08 Sep 2008
Posts: 1785
Reply with quote Back to top
Posted: Fri Sep 25, 2009 1:54 pm 
Post subject:
i find it takes my between one and two weeks for the side effects to stop (have been on anti-ds a few times) i kept getting dizzy and falling sideways lol x
_________________
Squibby06
AskBaby Legend
AskBaby Legend
Joined: 03 Apr 2008
Posts: 9251
Reply with quote Back to top
Posted: Fri Sep 25, 2009 2:56 pm 
Post subject:
Laughing That is exactly what keeps happening to me! Rolling Eyes Laughing I feel really lightheaded and shaky.

Good to know it will wear off though,thanks hun xx
_________________


xKerrynx
AskBaby Legend
AskBaby Legend
Joined: 09 Sep 2008
Posts: 6734
Reply with quote Back to top
Posted: Wed Sep 30, 2009 9:36 pm 
Post subject:
Hey hun, i was only on mine for a few months but didnt experience anything like that when i came off them. Hope your feeling better soon xx
_________________


Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Breaking the habit All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular